Context-Free Languages over Infinite Alphabets. Cheng, E. Y. C. & Kaminski, M. Acta Inf., 35(3):245-267, 1998.
Context-Free Languages over Infinite Alphabets. [link]Link  Context-Free Languages over Infinite Alphabets. [link]Paper  bibtex   
@article{journals/acta/ChengK98,
  added-at = {2003-11-25T00:00:00.000+0100},
  author = {Cheng, Edward Y. C. and Kaminski, Michael},
  biburl = {http://www.bibsonomy.org/bibtex/2037263f10f286cd9f4661ec34f88e644/dblp},
  date = {2003-11-25},
  description = {dblp},
  ee = {http://link.springer.de/link/service/journals/00236/bibs/8035003/80350245.htm},
  interhash = {17a99a1bbd2acd01ffba0a888ab18c50},
  intrahash = {037263f10f286cd9f4661ec34f88e644},
  journal = {Acta Inf.},
  keywords = {dblp},
  number = 3,
  pages = {245-267},
  timestamp = {2003-11-25T00:00:00.000+0100},
  title = {Context-Free Languages over Infinite Alphabets.},
  url = {http://dblp.uni-trier.de/db/journals/acta/acta35.html#ChengK98},
  volume = 35,
  year = 1998
}
Downloads: 0